# SDR GTIA9900936

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHT PASSENGER OVERHEAD SOME BURN OUT.  ALSO, TAIL COMPARTMENT LENS MISSING ON LIGHT.  TAIL COMPARTMENT EMERGENCY RAMP LIGHT.  EMERGENCY LIGHT AND LENS REPLACED IAW MD 82/83 MM 33-00-50.  (M)
